Journal of Symbolic Logic

Boolean Algebras and Orbits of the Lattice of R.E. Sets Modulo the Finite Sets

Peter Cholak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 744-760.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743329

Mathematical Reviews number (MathSciNet)
MR1056386

Zentralblatt MATH identifier
0703.03020

JSTOR
links.jstor.org

Citation

Cholak, Peter. Boolean Algebras and Orbits of the Lattice of R.E. Sets Modulo the Finite Sets. J. Symbolic Logic 55 (1990), no. 2, 744--760. https://projecteuclid.org/euclid.jsl/1183743329


Export citation